Author Sugie, Jitsuro/
Journal Title ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS
Issue 18
Published Date 2020
NII Type Journal Article
Author Zheng, Wei / Sugie, Jitsuro/
Journal Title Nonlinear Analysis: Real World Applications
Volume 46
Published Date 2019-04
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Ishibashi, Kazuki/
Journal Title Applied Mathematics and Computation
Volume 346
Published Date 2019-04
NII Type Journal Article
Format PDF
Author Yan, Yan/ Sugie, Jitsuro/
Journal Title Applied Mathematical Modelling
Volume 68
Published Date 2019-04
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Ishihara, Kazuki/
Journal Title Journal of Mathematical Analysis and Applications
Volume 470
Issue 2
Published Date 2019-02
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Ishibashi, Kazuki/
Journal Title Journal of Mathematical Analysis and Applications
Volume 406
Issue 1
Published Date 2018-10-01
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Ishibashi, Kazuki/
Journal Title Applied Mathematics Letters
Volume 79
Published Date 2018-05
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/
Journal Title Linear Algebra and its Applications0
Volume 531
Published Date 2017-10-15
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/
Journal Title Applied Mathematics and Computation
Volume 304
Published Date 2017-07-01
NII Type Journal Article
Format PDF
Author Ishihara , Kazuki/ Sugie, Jitsuro/
Journal Title AMERICAN MATHEMATICAL SOCIETY, SERIES B
Volume 4
Published Date 2017-10-13
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Minai, Masatoshi/
Journal Title Journal of Dynamics and Differential Equations
Volume 30
Issue 2
Published Date 2016-11-07
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/
Journal Title Monatshefte für Mathematik
Volume 186
Issue 4
Published Date 2017-4-11
NII Type Journal Article
Format PDF
Author Zheng, Wei/ Sugie, Jitsuro/
Journal Title Applied Mathematics Letters
Volume 87
Published Date 2019-01
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Ishihara, Kazuki/
Journal Title Monatshefte für Mathematik
Published Date 2018-06-12
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/
Journal Title Nonlinear analysis. Theory, methods and applications
Volume 74
Issue 6
Published Date 2011-03
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Saito, Yasuhisa/ Fan, Meng/
Journal Title Proceedings of the American Mathematical Society
Volume 139
Published Date 2011
NII Type Journal Article
Format PDF
Author Saito, Yasuhisa/ Sugie, Jitsuro/ Lee, Yong-Hoon/
Journal Title Applied mathematics letters
Volume 24
Issue 12
Published Date 2011-12
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Ogami, Yuichi/ Onitsuka, Masakazu/
Journal Title Annali di matematica pura ed applicata
Volume 190
Issue 3
Published Date 2011-09
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/
Journal Title Nonlinear analysis. Theory, methods and applications
Volume 74
Issue 18
Published Date 2011-12
NII Type Journal Article
Format PDF
Author Onitsuka, Masakazu/ Sugie, Jitsuro/
Journal Title Proceedings of the Royal Society of Edinburgh. Sect. A, Mathematics
Volume 141
Issue 5
Published Date 2011-10
NII Type Journal Article
Format PDF